Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Stochastic Earnings Functions, Risk, and the Rate of Return to Schooling

Stuart A. Low and Michael B. Ormiston
Southern Economic Journal
Vol. 57, No. 4 (Apr., 1991), pp. 1124-1132
DOI: 10.2307/1060339
Stable URL: http://www.jstor.org/stable/1060339
Page Count: 9
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Stochastic Earnings Functions, Risk, and the Rate of Return to Schooling
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1124
    1124
  • Thumbnail: Page 
1125
    1125
  • Thumbnail: Page 
1126
    1126
  • Thumbnail: Page 
1127
    1127
  • Thumbnail: Page 
1128
    1128
  • Thumbnail: Page 
1129
    1129
  • Thumbnail: Page 
1130
    1130
  • Thumbnail: Page 
1131
    1131
  • Thumbnail: Page 
1132
    1132